Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

16 yr old hair thinning + loss
teeenaagr posted:
Ives have been progressively loosing hair,but im only freakin 16 ! they grow fast but they fall and are really thin , my dad is bald he is 54 and only has hair on his sides and says that its his fault im losing hair . Though i think its because i masturbate a lot , can it be because of this ? i need help i don't want to get bald ! even my girlfriend noticed it ,any advise ?
nohard responded:
Hi So just how much are you masturbating, if the is over 3/4 times a day then yes this does have some very bad side effects.
And problems with your hair would be one of them, from this are your having problems with sex with your g/f?
sluggo45692 responded:
Welcome to the world of Genetics. My brother started loosing his hair at 17 and was bald on top by 24. He's the only one in the family. He has 4 other brothers and we all have a full head of hair. It's not uncommon or is it usually welcome. I know of at least 3 other men who had hair loss at that age and were bald on top by 24/27.
You can try the Rogain treatments or other hair restorations. As for it being part of too much self indulgence, I don't think so. It falls under the idea of "doing it and you'll go blind." Not really going to happen, unless you hit your eye with your EJ.
If hair loss was from sex, why do porn stars still have full heads of hair. Look at Ron Jeremy, He's covered in hair and he has vision in both eyes.

Good Luck
abbymccluremyf responded:
Hello! The main cause of hair loss problems in men is hormonal imbalances. At some point of their lives, they may experince severe hair loss, and may even start at a younger age. Male pattern baldness can be often blamed to your genes as the disorder is hereditary.If you are so concerned of your excessive hair loss and baldness you should only go for the proven and effective treatments. Finasteride has been so far the most effective in treating male pattern baldness as it deals with the hormonal issues causing the baldness. Men, at some point of their lives, experience this so-called hormonal imbalances as the testosterone hormones are being converted into dihydrotestosterone or DHT. An increase of the DHT levels can harm the hair follicles, ceasing them to grow cosmetically acceptable hair strands. Aside from this, a high DHT level can also lead to prostate problems. Finasteride works by inhibitng certain enzymes that cause the conversion of testosterone into DHT. For more information about Finasteride and male pattern baldness, you may check this link:

Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.